# SDR V0XR201104050011

- Difficulty date: April 5, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 231
- Aircraft time: 24,195 hours, 21,948 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530659011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) PAX SEAT TRACK AT POS B STA 4154.5-7324.0 IS CORRODED UNDER SCREW HEADS.  REMOVED AND REPLACED SEAT TRACK. W/C 2132
